# SDR EIAA2000126

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PYL MOD - BULK CARGO COMPT ADJACENT STR 37 STA 1920 AREA FRAME UPPER FLANGE CRACK APPROX 1.0 INCH LENGTH.  CRACK LENGTH 1.2 INCHES.  STOP HOLE DRILLED PER SRM 51-10-01.  NDT INSPECTED PER NTM PT6 51-00-00 FIG 4.  CRACK NIL BEYOND STOP DRILL.  FRAME REPAIRED PER SRM 53-10-04 FIG 66.  (X)
